# SDR FDEA202411201706

- Difficulty date: November 20, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63122
- Aircraft time: 5,842 hours, 2,914 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Eroded
- Location: Lt Te Flap
- Component: Flap, Boeing
- Component part number: 113T2201413G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, MID FLAP LEADING EDGE WITH EROSION AT APPROX 23'' THE INBOARD EDGE . LH WING, MID FLAP LEADING EDGE WAS REPAIRED IAW B767 SRM 57-53-01-2R REPAIR 1 FIG.201   SHEET 5 AND SRM 51-70-03-0G PAR.5.A FIG.5 REV.90 AUG 15/2024
